# SDR AALA201704029001

- Difficulty date: March 30, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 8,301 hours, 4,070 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF EMERGENCY CYLINDER PRESSURE, FOUND IT TO BE LOW AT THE R2 DOOR. SERVICED CYLINDER IAW AMM 52-10-00.  AIRCRAFT WAS GROUNDED.
